[Skip to Content]
Access to paid content on this site is currently suspended due to excessive activity being detected from your IP address 54.204.108.121. Please contact the publisher to request reinstatement.
[Skip to Content Landing]
Article
November 1984

Delayed Hypersensitivity in Drug-Induced Toxic Epidermal Necrolysis

Author Affiliations

Département de Dermatologie Hôpital Henri Mondor Université de Paris-Val de Marne 94010 Créteil Cedex, France

Arch Dermatol. 1984;120(11):1417-1418. doi:10.1001/archderm.1984.01650470023003
Abstract

To the Editor.—  In the November 1983 Archives Tagami et al1 suggested that delayed hypersensitivity plays a crucial role in the development of drug-induced toxic epidermal necrolysis (TEN). They reported positive intradermal and epicutaneous skin test reactions as well as an abnormal result of the lymphocyte transformation test (LTT) in a woman 2½ months after TEN was induced by ampicillin

First Page Preview View Large
First page PDF preview
First page PDF preview
×